ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Manivachakan, K and Chakrabarti, A (1981) Application of a Generalised Fourier Transform to a Crack Problem. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 61 (2). pp. 122-124.

Chakrabarti, A and Manivachakan, K (1981) On the Transform Method of Solution of an External Crack Problem. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 61 (8). 359-364.

This list was generated on Mon Sep 1 19:40:45 2014 IST.